Loading...
Loading...

Go to the content (press return)

On squirt singularities in hydrodynamics

Author
Córdoba, D.; Fefferman, C.; De La Llave, R.
Type of activity
Journal article
Journal
SIAM journal on mathematical analysis
Date of publication
2004-01
Volume
36
Number
1
First page
204
Last page
213
Group of research
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications

Participants

  • Córdoba, D  (author)
  • Fefferman, Ch  (author)
  • de la Llave Canosa, Rafael  (author)